MathSciNet Relay Station
MathSciNet bibliographic data
MR2588613 (2011b:57030) 57Q45 (53A04 57M25)
DeTurck, D.; Gluck, H. Linking integrals in the $n$-sphere. Mat. Contemp. 34 (2008), 239–249.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement